# SDR AALA202210243737

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 74,861 hours, 34,389 cycles
- Engine: Iae V2524A5
- Engine time: 62,868 hours, 28,842 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Probe
- Part number: 154DB3
- Part serial: G8167
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 68,923 hours, 29,865 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 EPR MODE FAULT IN FLIGHT FOLLOWED BY ENGINE POWER SURGE- (NOTE SPLIT THROTTLE LEVER REQUIRED TO MATCH POWER). AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFLEY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED RELAY BOX 4100KS (AALA202210242456) AND P2T2 SENSOR / PROBE 4014KS (AALA202210243737) ON ENGINE #2 PER AMM 71-51-49 AND TASK CARD 26L40073005. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FURTHER FAULTS NOTED.
